EconPapers    
Economics at your fingertips  
 

The construction of combined Bayesian-frequentist confidence intervals for a positive parameter

Masafumi AKAHIRA Akahira, Atsushi Shimizu and Kei TAKEUCHI Takeuchi Takeuchi
Additional contact information
Masafumi AKAHIRA Akahira: Institute of Mathematics University of Tsukuba, Japan

Statistica, 2005, vol. 65, issue 4, 351-365

Abstract: In current physics experiments, there are many cases when the value of a parameter is theoretically assumed to be nonnegative or positive. In such cases, a combined Bayesian-frequentist approach to confidence intervals for a positive parameter is adopted in this paper, and the confidence intervals are constructed. Comparisons of the confidence intervals with ordinary and Bayesian ones are done in the normal cases.

Date: 2005
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bot:rivsta:v:65:y:2005:i:4:p:351-365

Access Statistics for this article

Statistica is currently edited by Department of Statistics, University of Bologna

More articles in Statistica from Department of Statistics, University of Bologna Contact information at EDIRC.
Bibliographic data for series maintained by Giovanna Galatà ().

 
Page updated 2025-03-19
Handle: RePEc:bot:rivsta:v:65:y:2005:i:4:p:351-365